# SDR AUS20030756

- Difficulty date: July 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Computer
- Part number: AE202558
- Condition: Faulty
- Location: Brake Antiskid
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) ANTI-SKID FAULT LIGHT ILLUMINATED DURING TAKEOFF ROLL. THE PROBLEM WAS FIXED BY RERACKING THE ANTI-SKID COMPUTER.
